# SDR AALA201906069005

- Difficulty date: June 5, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 51,125 hours, 31,249 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: E213260001
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTO BRAKE FAIL MESSAGE DISPLAYED ON LANDING.  MAINTENANCE REMOVED AND REPLACED R/H BRAKE SERVO VALVE 18GG IAW AMM 32-42-00. LEAK CHECK AND OPS CHECK GOOD.
